# SDR SWAA2022060213283

- Difficulty date: May 29, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 52,890 hours, 31,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O SIDE BOTTOM LH EMERGENCY EXIT COVER MISSING / [01] INSTALLED MISSING LIGHT COVER PER AMM 33-51-01. EMERGENCY EXIT LIGHT OPS CK NORMAL
